... panic disorder. Am wanting to be off of it for a while as it was starting to GIVE me panic episodes instead of helping them. However, the brain zaps and shivering episodes have been too severe so I've had to go back on a half of 37.5's a day which is making me feel anxiety again and raising my BP. My psych doc is OOT for 2 wk vacation so I'm just wondering if any of you have suggestions. I also take Ativan when needed but I just hate all these side effects I seem to be having to everything!!
It really sounds as though you may have come off too fast but I don't really know from the information given. Was it doctor advised and directed if so that's good. The blood pressure is the main concern here as Pledge already stated and I see you have a plan there. Usually the brain zaps and such are from coming off too quickly however Effexor XR or otherwise is not an easy drug to come off of. Get the blood pressure in check first , lot's of luck to you. I wish you the very best.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2011 • 2 answers
Posted 9 Jan 2012 • 8 answers
Posted 1 Nov 2014 • 2 answers
Posted 9 Nov 2014 • 2 answers
Hi. Ive read through all of these comments. Alot of you are on a much higher dosage than me. I have?
Posted 27 Feb 2016 • 2 answers